Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Cerebrospinal Fluid Leakage (1772)
Date of Event
03/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On 9/18/2023 vertos was made aware, via an online article, of a lawsuit pertaining to a mild procedure.The lawsuit alleges that a mild procedure performed on (b)(6) 2022 resulted in injury to the dura and/or the spinal nerves due to a misidentification by the physician of scar tissue as ligamentum flavum.